# SDR IPXA09557732

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Rh Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INFLIGHT AT FL390, ENG ANTI ICE ON W/WING HEAT, THE RT ENG VIBS WENT INTO THE YELLOW BAND, PERFORMED QRH PROCEDURES AND RETARDED RT THRUST LEVER, DESCENDED TO FL350 IN CLR W/NO ENG WING ANTI ICE, RE-ENGAGED A/T TO CONFIRM PROBLEM.  LANDED UNEVENTFUL IN PTY.  INSPECTION HAS BEEN PERFORMED IAW FIM 71-05-00 FIG 108 ON RT ENG FAULT DID NOT DUPLICATE ON GROUND.  RUN UP BLOCK 1 AND 2 C/W.  LEAK CHECKS PERFORMED, ENGINE OK FOR FLIGHT.
